# SDR ASAA2020112833611

- Difficulty date: November 28, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 45,551 hours, 13,880 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NO SAT DISPLAYED ON MCDU MENU PAGE.  GROUNDED-YES.  COMPLETED SAT COM LOCK UP QRH.  SAT PROMPT RESTORED.
